Items where Author is "Duman, Oktay"
Group by: Item Type | No Grouping Number of items: 2. Duman, Oktay (2014) Nonlinear Bernstein-type Operators Providing a Better Error Estimation. Miskolc Mathematical Notes, 15 (2). pp. 393-400. ISSN 1787-2405 (print), 1787-2413 (elecronic) Ünal, Zafer and Özarslan, Mehmet Ali and Duman, Oktay (2012) Approximation properties of real and complex post-Widder operators based on q-integers. Miskolc Mathematical Notes, 13 (2). pp. 581-603. ISSN 1787-2405 (print), 1787-2413 (elecronic) |